MAUDE Adverse Event Report: MEDTRONIC IRELAND RELIANT BALLOON; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND RELIANT BALLOON; CATHETER, PERCUTANEOUS
Model Number REL46
Medical Device Problem Codes Break (1069); Inability to Irrigate (1337)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A reliant balloon was used in the endovascular treatment of the patient for a 5mm aneurysm.It was reported that during the index procedure, a syringe was attached to the plastic distal part of the flush port in order to flush saline through the device.When the surgeon went to advance the saline it sprayed out the side of the plastic and the physician said it looked like it was cracked.As per the physician the cause of the event is due to the a crack in the flush port of the reliant balloon.It was noted that the event was resolved with the use of another reliant balloon on the same day.No additional clinical sequelae were reported and the patient is fine.Medical history; (b)(6).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIANT BALLOON
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7349116
Report Number2953200-2018-00386
Device Sequence Number723482
Product Code DQY
UDI-Device Identifier00643169707641
UDI-Public00643169707641
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Model NumberREL46
Device Catalogue NumberREL46
Device Lot Number0008882103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer06/27/2018
08/08/2018
Initial Report FDA Received Date03/19/2018
Supplement Report FDA Received Date08/08/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1